# SDR DHL2005807509

- Difficulty date: April 24, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1616757
- Condition: Cracked
- Location: Fuselage
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SECTION L-17L CRACK 2.000 AT STA 1766.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 53-5-3 FIG 5.  REMOVED CRACKED LONGERON IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21, SRM 51-3-0 PG 1.  FABRICATED NEW LONGERON (EXTRUSION 7075 P/N S1616757) IAW SRM 53-5-3 FIG 5.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW LONGERON IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-3-0 PG 1, SRM 51-1-11 PG 9, SRM 51-3-2.  TORQUED IAW SRM 51-3-1 PG 2A.
